# SDR USAA020389

- Difficulty date: October 3, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 48,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ANGLE CRACKED 1.5 INCHES LONG, STATION 927-947.5 AT BL 0.  DEFECTIVE PART REPLACED WITH IDENT PART NR PER SRM 53-60-51 PAGE 108.  (M)
